# SDR FDEA202101090029

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 45,769 hours, 24,369 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 60 KTS ROLL GOT NR 2 GREEN HYD PUMP LOW  PSI.  SAME LIGHT CAME ON AFTER START OF NR 1 ENGINE, BUT WENT OUT ON ITS OWN AFTER A MINUTE.   REJECTED TAKE OFF.  CONFERED WITH MAINT, DID A HIGH POWER ENGINE RUN WITH NO PROBLEM NOTED.  TAXI BACK FOR TAKEOFF, BUT GOT NR 1 GREEN HYD PUMP LOW PSI AT AROUND 60 KNOTS, REJECTED AGAIN.  IT IS POSSIBLE THAT IT WAS THE NR 1 PUMP BOTH TIMES.  HOWEVER, WE WERE FAIRLY SURE IT WAS THE NR 2 PUMP ON THE FIRST TIME.  MAINTENANCE REPLACED BOTH GREEN SYS EDP`S AND FILTERS.  MAINTENANCE ALSO PREFORMED GREEN SYS BLEED WITH FULL GEAR SWING.  ALL LEAK, OPERATIONS, FLUID LEVELS & AIR PRESSURES CHECK GOOD.  A/C RETURNED TO SERVICE.
